# SDR SWAA054051

- Difficulty date: December 20, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 69,953 hours, 47,226 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6546451
- Part serial: MA8051
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT WING SPOILER DELAMINATED.  REMOVED AND REPLACED SPOILER PER MM.
